MAUDE Adverse Event Report: ST PAUL CADD MS 3 AMBULATORY INFUSION PUMP; SET, ADMINISTRATION, INTRAVASCULAR

ST PAUL CADD MS 3 AMBULATORY INFUSION PUMP; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 21-7450-24
Medical Device Problem Codes Product Quality Problem (1506); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the disposables were rough and were getting stuck.Another one was used to continue the infusion.No patient injury reported.
 
Additional Manufacturer Narrative
No problems or issues were identified during this device history record review.No product was returned; therefore, no visual and functional tests were performed, the reported complaint could not be confirmed, and the root cause could not be determined.

Brand Name
CADD MS 3 AMBULATORY INFUSION PUMP
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key16768471
Report Number3012307300-2023-04280
Device Sequence Number3251810
Product Code FRN
UDI-Device Identifier10610586028694
UDI-Public10610586028694
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K051568
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number21-7450-24
Device Catalogue Number21-7450-24
Device Lot Number4266305
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2023
Initial Report FDA Received Date04/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/12/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale